Approximation Results for Variational Inequalities Involving Pseudomonotone Bifunction in Real Hilbert Spaces

Kanikar Muangchoo, Nasser Aedh Alreshidi, Ioannis K. Argyros. Approximation Results for Variational Inequalities Involving Pseudomonotone Bifunction in Real Hilbert Spaces. Symmetry, 13(2):182, 2021. [doi]

@article{MuangchooAA21,
  title = {Approximation Results for Variational Inequalities Involving Pseudomonotone Bifunction in Real Hilbert Spaces},
  author = {Kanikar Muangchoo and Nasser Aedh Alreshidi and Ioannis K. Argyros},
  year = {2021},
  doi = {10.3390/sym13020182},
  url = {https://doi.org/10.3390/sym13020182},
  researchr = {https://researchr.org/publication/MuangchooAA21},
  cites = {0},
  citedby = {0},
  journal = {Symmetry},
  volume = {13},
  number = {2},
  pages = {182},
}